Nous étudions le comportement asymptotique des polynômes
We describe the asymptotic behavior of the polynomials
Accepté le :
Publié le :
Arno Kuijlaars 1 ; Herbert Stahl 2 ; Walter Van Assche 1 ; Franck Wielonsky 3, 4
@article{CRMATH_2003__336_11_893_0, author = {Arno Kuijlaars and Herbert Stahl and Walter Van Assche and Franck Wielonsky}, title = {Asymptotique des approximants de {Hermite{\textendash}Pad\'e} quadratiques de~la fonction exponentielle et probl\`emes de {Riemann{\textendash}Hilbert}}, journal = {Comptes Rendus. Math\'ematique}, pages = {893--896}, publisher = {Elsevier}, volume = {336}, number = {11}, year = {2003}, doi = {10.1016/S1631-073X(03)00221-8}, language = {fr}, }
TY - JOUR AU - Arno Kuijlaars AU - Herbert Stahl AU - Walter Van Assche AU - Franck Wielonsky TI - Asymptotique des approximants de Hermite–Padé quadratiques de la fonction exponentielle et problèmes de Riemann–Hilbert JO - Comptes Rendus. Mathématique PY - 2003 SP - 893 EP - 896 VL - 336 IS - 11 PB - Elsevier DO - 10.1016/S1631-073X(03)00221-8 LA - fr ID - CRMATH_2003__336_11_893_0 ER -
%0 Journal Article %A Arno Kuijlaars %A Herbert Stahl %A Walter Van Assche %A Franck Wielonsky %T Asymptotique des approximants de Hermite–Padé quadratiques de la fonction exponentielle et problèmes de Riemann–Hilbert %J Comptes Rendus. Mathématique %D 2003 %P 893-896 %V 336 %N 11 %I Elsevier %R 10.1016/S1631-073X(03)00221-8 %G fr %F CRMATH_2003__336_11_893_0
Arno Kuijlaars; Herbert Stahl; Walter Van Assche; Franck Wielonsky. Asymptotique des approximants de Hermite–Padé quadratiques de la fonction exponentielle et problèmes de Riemann–Hilbert. Comptes Rendus. Mathématique, Volume 336 (2003) no. 11, pp. 893-896. doi : 10.1016/S1631-073X(03)00221-8. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00221-8/
[1] Orthogonal Polynomials and Random Matrices: a Riemann–Hilbert Approach, Courant Lecture Notes, 3, New York University, 1999 (Amer. Math. Soc., Providence, RI, 2000)
[2] A steepest descent method for oscillatory Riemann–Hilbert problems: asymptotics for the MKdV equation, Ann. of Math., Volume 137 (1993), pp. 295-368
[3] A.B.J. Kuijlaars, W. Van Assche, F. Wielonsky, Quadratic Hermite–Padé approximation to the exponential function: a Riemann–Hilbert approach, Manuscrit, 2003
[4] Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, 1975
[5] Asymptotics for quadratic Hermite–Padé polynomials associated with the exponential function, Electron. Trans. Numer. Anal., Volume 14 (2002), pp. 193-220
[6] H. Stahl, Quadratic Hermite–Padé polynomials associated with the exponential function, Manuscrit
[7] Riemann–Hilbert problems for multiple orthogonal polynomials (J. Bustoz et al., eds.), Special Functions 2000: Current Perspective and Future Directions, NATO Sci. Ser. II Math., Phys. and Chem., 30, Kluwer Academic, Dordrecht, 2001, pp. 23-59
Cité par Sources :
☆ Ce travail a été réalisé avec le support des projets INTAS 2000-0272, G.0176.02 et G.0184.02 (FWO-Vlaanderen).
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier